MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH MNTR F/A SCREW 4.0 DIA X 24; ORTHOSIS, CERVICAL PEDICLE SCREW SPINAL FIXATION

MEDOS INTERNATIONAL SàRL CH MNTR F/A SCREW 4.0 DIA X 24; ORTHOSIS, CERVICAL PEDICLE SCREW SPINAL FIXATION
Model Number 188318424
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device is available for evaluation.Investigation will be conducted.Follow up will be filed with the investigation results.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
After putting a pedicle screw the surgeon noticed that the screw head loosened.Was surgery delayed due to the reported event?: unknown.Was procedure successfully completed?: unknown.Were fragments generated?: unknown.If yes, were they removed easily without additional intervention?: unknown.Patient status/ outcome / consequences: no.Was other medical intervention (e.G.X-rays, additional procedures, prescriptions, otc, revision) required: unknown.Is the patient part of a clinical study: unknown.By checking this box i certify that all information that are known/available has been disclosed.If any new information will be made available, the additional information will be submitted through cst.True.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).The returned device was received assembled with no obvious damage to the screw threads or the screw head.The screw and screw head both showed signs of wear.The drag spring (ring) component appeared to be deformed and did not sit flush in the screw.Upon disassembly, it appeared that the screw head cap component was missing from the screw head.A review of the device history record was conducted.No issues were identified during the manufacturing and release of this product that could have contributed to the problem reported by the customer.Although no definitive root cause could be determined for the missing component, it is possible that the device experienced unintended forces which lead to the disassembly of the screw head cap.As there has been no issue identified in the manufacturing or release of the device that could have contributed to the problem reported by the customer, this complaint file will be closed with no further action required.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
MNTR F/A SCREW 4.0 DIA X 24
Common Device Name
ORTHOSIS, CERVICAL PEDICLE SCREW SPINAL FIXATION
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key8821205
Report Number1526439-2019-51867
Device Sequence Number3109586
Product Code NKG
UDI-Device Identifier10705034157450
UDI-Public(01)10705034157450
Combination Product (Y/N)N
PMA/510(K) Number
K041203
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number188318424
Device Catalogue Number188318424
Device Lot NumberALKC25
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/19/2019
Initial Date Received by Manufacturer 07/01/2019
Supplement Date Received by Manufacturer09/24/2019
09/26/2019
Initial Report FDA Received Date07/24/2019
Supplement Report FDA Received Date09/24/2019
09/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1